| Model Number |
MICL12.6 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); No Code Available (3191)
| Date of Event |
07/18/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lens was returned in liquid, in a specimen cup.Visual inspection found no visible damage to the lens.No similar complaints were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm micl12.6 implantable collamer lens, -5.5 diopter, in the patient's eye on (b)(6) 2017.The lens was explanted on (b)(6) 2017 due to excessive glare.The lens was replaced with the same model number and diopter.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).